# SDR HEEA078725

- Difficulty date: May 20, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 11,356 hours
- System (JASC): 3110 · Instrument Panel
- Part: Light
- Condition: Intermittent
- Location: Triple Tach
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT TRIPLE TACH INSTRUMENT LIGHT INTERMITTENT. REPLACED WITH SERVICEABLE PART.
